×

zbMATH — the first resource for mathematics

Fuzzy groups. (English) Zbl 0194.05501

MSC:
22A05 Structure of general topological groups
03E72 Theory of fuzzy sets, etc.
20N25 Fuzzy groups
22A22 Topological groupoids (including differentiable and Lie groupoids)
54A40 Fuzzy topology
Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L. A.: Fuzzy sets. Inform. control 8, 338-353 (1965) · Zbl 0139.24606
[2] Chang, C. L.: Fuzzy topological spaces. J. math. Anal. appl. 24, 182-190 (1968) · Zbl 0167.51001
[3] Rosenfeld, A.: An introduction to algebraic structures. (1968) · Zbl 0165.32601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.